# SDR UIEA2021120902447

- Difficulty date: December 7, 2021
- Submitted: December 10, 2021
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 18,763 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Indicator
- Part number: A3615710067
- Part serial: 4006
- Condition: None
- Stage of operation: TO
- How discovered: V
- Nature of condition: L, O
- Precautionary procedure: C

## Discrepancy

RTO AT 80 KNOTS DUE TO NO INDICATION ON STANDBY AIRSPEED, AIRSPEED REACHED ABOUT 110 KNOTS BUT STANDYBY STUCK AT 12( FOUND DAMAGED QUICK DISCONNECT FITTING ON FLEX LINE CONNECTING TO STANDBY AIRSPEED INDICATOR. REMOVED AND REPLACED FITTING IAW AMM 20-11-00. STANDBY AIRPSEED INDICATOR LEAK AND OPS CHECKS GOOD IAW AMM 34-11-00.  /  LP 1424598: REMOVED AND REPLACED STANDBY AIRSPEED INDICATOR IAW AMM 34-13-05. PERFORMED AUX PITOT SYSTEM LEAK TEST IAW AMM 34-11-00. NO DEFECTS NOTED AT THIS TIME. )
